# SDR AALA200801253

- Difficulty date: May 8, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 48,767 hours
- Engine: Pwa JT8D217
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221EN502R
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

STL  INFLIGHT T863/08MAY PHL TO DFW - CREW REPORTED NUMBER ONE ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  NO YAW ASSOCIATED WITH INDICATION.  CREW SHUT DOWN NUMBER ONE ENGINE.  LANDED STL WITHOUT INCIDENT.  SINGLE ENGINE TIME 31 MINUTES.  FOUND BOTH UPPER AND LOWER SWITCHES WORN.  REPLACED BOTH UPPER AND LOWER SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
